Well let me say congratulations first off because not calling is the first part of staying off of the pills. Secondly, I want to let you know how my w/d's have gone in the past.....usually the first day is full of anxiety.....then the 2nd day your nose runs and eyes water and your legs kick a little at night....then by the 3rd day you are in full blown withdrawls.....sweaty, achy, stomach cramps, leg cramps, high blood pressure and it will be hard to sleep....but then the 4th day it is more like the 2nd day and you feel very very very little better.......then the 5th day comes and it is more like the 1st day...lots of anxiety feelings of "am I over it" " are the w/ds over" then the real cravings will set in that is when you need to reach out to family or friends and let them know what you have done so they can encourage you to continue on your path. I wish you luck...if it doesn't work and you fall back don't get down on yourself....ask your doctor about a med called Suboxone....I have been on it for a little over a year and I swear by it.....its better then methadone and you can receive it in the privacy of your own doctors office. Do some research on it I would recommend it to anyone. .... good luck again.